# SDR MWEA010992

- Difficulty date: June 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,885 hours, 32,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 59108203
- Condition: Corroded
- Location: Station 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SEAT TRACK CORRODED AT FORWARD END APPROXIMATELY STATION 200.  --  REMOVED CORROSION, REMOVED DAMAGED SECTION OF SEAT TRACK, LOCATED AND DRILLED AND INSTALLED NEW SEAT TRACK.
